# SDR QXEA2017041900279

- Difficulty date: April 14, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,760 hours, 32,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843107SP
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT INBD EQUIPMENT SEAT RAIL AT Y-12.63, BETWEEN X697.60 AND X728.102. REPLACED LT INBD EQUIPMENT SEAT RAIL AT Y-12.63 BETWEEN X697.60 AND X728.102 WITH NEW PN 85337843-107SP IAW SRM 51-42-05-02-01 REV 16.
